website


PARACETAMOL 500 mg HEXAL for fever and pain Tab.

Hexal AG

Sale price £22.92 Regular price £30.00

Tax included. Shipping calculated at checkout.

Paracetamol 500 mg HEXAL ® for fever and pain tablets

Pack size:20 pc Dosage form:Tablets

Active ingredient: Paracetamol.

Areas of application:
Symptomatic treatment of mild to moderately severe pain and / or fever. Paracetamol 500 mg HEXAL should not be taken for long periods or in higher doses without medical or dental advice.

In the event of pain or fever, do not use for longer than prescribed in the package insert without medical advice!
For information on risks and side effects, read the package insert and ask your doctor or pharmacist!

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!